# SDR AALA202203235847

- Difficulty date: January 25, 2022
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 78,664 hours, 30,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: ABS0638B08
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CEILING PANEL EMERGENCY LIGHT CONNECTOR 205WLA HAS BROKEN BACK SHELL. REPLACED BACK SHELL PER  ESPM 20-33-45 AND AMM 33-51-11-400-001-A.
